# SDR 95ZZZX3675

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96NL
- Make and model: Beech 95-B55
- Aircraft serial: TC721
- Engine: Cont IO470L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Bolt Separated
- Location: Nr 6 Cyl Thru
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LOWER FORWARD CRANKCASE THROUGH-BOLT ON NR 6 CYLINDER WAS FOUND COMPLETELY SEPARATED.  FURTHER INSPECTION FOUND THE BOLT IMPROPERLY INSTALLED.  THE BOLT FAILED IN THE O-RING GROOVE LOCATED IN THE MIDDLE PORTION OF THE BOLT.  THIS ENGINE WAS A FACTORY REMANUFACTURE WITH 77.2 HRS SINCE INSTALLED ON THIS AIRCRAFT, P/N 641931981.
